Browse Title Index

Issue Title
Vol 15, No 2 (2018) On constructing expander families of G-graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mohamad Badaoui, Alain Bretto, David Ellison, Bassam Mourad
Vol 10, No 2 (2016) On convergence of binomial means, and an application to finite Markov chains Abstract   PDF   ABSTRACTS (EN/SI)
David Gajser
Vol 6, No 1 (2013) On D. G. Higman's note on regular 3-graphs Abstract   PDF   ABSTRACTS (EN/SI)
Daniel Kalmanovich
Vol 14, No 2 (2018) On domination-type invariants of Fibonacci cubes and hypercubes Abstract   PDF   ABSTRACTS (EN/SI)
Jernej Azarija, Sandi Klavžar, Yoomi Rho, Seungbo Sim
Vol 11, No 1 (2016) On factorisations of complete graphs into circulant graphs and the Oberwolfach problem Abstract   PDF   ABSTRACTS (EN/SI)
Brian Alspach, Darryn Bryant, Daniel Horsley, Barbara Maenhaut, Victor Scharaschkin
Vol 7, No 1 (2014) On fat Hoffman graphs with smallest eigenvalue at least -3 Abstract   PDF   ABSTRACTS (EN/SI)
Hye Jin Jang, Jack Koolen, Akihiro Munemasa, Tetsuji Taniguchi
Vol 20, No 1 (2021) On few-class Q-polynomial association schemes: feasible parameters and nonexistence results Abstract   PDF
Alexander L. Gavrilyuk, Janoš Vidali, Jason S. Williford
Vol 17, No 2 (2019) On flag-transitive automorphism groups of symmetric designs Abstract   PDF   ABSTRACTS (EN/SI)
Seyed Hassan Alavi, Ashraf Daneshkhah, Narges Okhovat
Vol 10, No 1 (2016) On gamma-hyperellipticity of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Alexander D. Mednykh, Ilya A. Mednykh
Accepted Manuscripts On generalized strong complete mappings and mutually orthogonal Latin squares Abstract   MANUSCRIPT
Amela Muratović-Ribić
Vol 19, No 2 (2020) On generalized truncations of complete graphs Abstract   PDF   ABSTRACTS (EN/SI)
Xue Wang, Fu-Gang Yin, Jin-Xin Zhou
Vol 6, No 2 (2013) On geometric trilateral-free (n3) configurations Abstract   PDF   ABSTRACTS (EN/SI)
Michael W. Raney
Vol 8, No 2 (2015) On global location-domination in graphs Abstract   PDF   ABSTRACTS (EN/SI)
Carmen Hernando, Merce Mora, Ignacio M. Pelayo
Vol 17, No 1 (2019) On graphs with exactly two positive eigenvalues Abstract   PDF   ABSTRACTS (EN/SI)
Fang Duan, Qiongxiang Huang, Xueyi Huang
Vol 5, No 2 (2012) On graphs with the smallest eigenvalue at least -1 - √2, Part II Abstract   PDF   ABSTRACTS (EN/SI)
Tetsuji Taniguchi
Vol 1, No 1 (2008) On graphs with the smallest eigenvalue at least −1 − √2, part I Abstract   PDF   ABSTRACTS (EN/SI)
Tetsuji Taniguchi
Vol 17, No 2 (2019) On graphs with the smallest eigenvalue at least −1 − √2, part III Abstract   PDF   CODE   ABSTRACTS (EN/SI)
Sho Kubota, Tetsuji Taniguchi, Kiyoto Yoshino
Vol 21, No 1 (2021) On Hermitian varieties in PG(6, q2) Abstract   PDF   ABSTRACTS (EN/SI)
Angela Aguglia, Luca Giuzzi, Masaaki Homma
Vol 14, No 2 (2018) On hypohamiltonian snarks and a theorem of Fiorini Abstract   PDF   ABSTRACTS (EN/SI)
Jan Goedgebeur, Carol T. Zamfirescu
Vol 17, No 1 (2019) On identities of Watson type Abstract   PDF   ABSTRACTS (EN/SI)
Cristina Ballantine, Mircea Merca
Vol 15, No 2 (2018) On Jacobian group and complexity of I-graph I(n, k, l) through Chebyshev polynomials Abstract   PDF   ABSTRACTS (EN/SI)
Ilya A. Mednykh
Vol 13, No 2 (2017) On line and pseudoline configurations and ball-quotients Abstract   PDF   ABSTRACTS (EN/SI)
Jürgen Bokowski, Piotr Pokora
Vol 5, No 1 (2012) On list-coloring extendable outerplanar graphs Abstract   PDF   ABSTRACTS (EN/SI)
Joan P. Hutchinson
Vol 4, No 2 (2011) On local properties of 1-planar graphs with high minimum degree Abstract   PDF   ABSTRACTS (EN/SI)
Dávid Hudák, Tomáš Madaras
Vol 11, No 2 (2016) On maximum signless Laplacian Estrada index of graphs with given parameters Abstract   PDF   ABSTRACTS (EN/SI)
Hamid Reza Ellahi, Gholam Hossein Fath-Tabar, Ahmad Gholami, Ramin Nasiri
401 - 425 of 707 Items << < 12 13 14 15 16 17 18 19 20 21 > >>